MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JGRKNT 2.9MM #2 BLUE MB SNGL; FASTNER, FIXATION

ZIMMER BIOMET, INC. JGRKNT 2.9MM #2 BLUE MB SNGL; FASTNER, FIXATION
Model Number 912029
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 10/11/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial procedure to repair a supraspinatus rupture.There was an subsequent procedure to repair the supraspinatus as it had ruptured again.No additional patient consequences were reported.Attempts have been made and additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
(b)(4).Report source: foreign: portugal.It is unknown if product will be returning to zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, e1, e2, e3, e4, g3, g7, h1, h2, h10 if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The rotator cuff is a group of muscles and tendons that surround the shoulder joint, keeping the head of the humerus firmly within the shallow socket of the shoulder.Rotator cuff injuries occur most often in people who repeatedly perform overhead motions or experience any sort of trauma to the shoulder.Degenerative tears can also occur because of gradual wearing down of the tendon.This degeneration naturally occurs as we age.Factors that lead to degenerative tears include repetitive stress, lack of blood supply, bone spurs, and increased age.Common symptoms of a rotator cuff tear include pain at rest or with activity, weakness, and crepitus.Typically, an anatomic shoulder is performed when the rotator cuff is stable and intact, and a reverse shoulder is performed for an insufficient rotator cuff.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
JGRKNT 2.9MM #2 BLUE MB SNGL
Common Device Name
FASTNER, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15279064
Report Number0001825034-2022-01928
Device Sequence Number6956151
Product Code JDR
UDI-Device Identifier00880304522350
UDI-Public(01)00880304522350(17)211109(10)P04813
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K110145
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/09/2021
Device Model Number912029
Device Catalogue Number912029
Device Lot NumberP04813
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2022
Supplement Date Received by Manufacturer11/11/2022
12/30/2022
Initial Report FDA Received Date08/23/2022
Supplement Report FDA Received Date12/06/2022
01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexPrefer Not To Disclose